# SDR SWAA2023013186607

- Difficulty date: December 30, 2022
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: NOTREPORTED
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 1016 R/H CORNER SMALL FLOOR PANEL 242XF BROKEN MKD DOT<[01] REPLACED MAIN CABIN AFT WET AREA FLOOR PANEL #242XF. FLOOR PANEL 242XF WILL BE INSTALL ON FAULT #TTG8Q00FYEFP;[02] VERIFIED STEP 1.
